Hi. I'm 42 years old/male and started using Retin-A a week ago. I don't have any major problems with it, only a bit of flaking and redness which doesn't really bother me. My question is: will shaving daily (or almost daily) have an adverse effect on my skin or reduce the effectiveness of the product? Secondly, I get monthly facials; do I need to stop using Retin-A a few days before I get my facial and how soon after the facial can I resume using the product? Thank you.
Retin-A Effectiveness While Shaving and Is it Okay To Combine Retin-A and Facials?
- 4 years ago
No doctor answers yet
- 1 comment
You might also like...
Eyes look more sunken after Voluma. Any suggestions? (photos) 11 doctor answers
Is dry mouth normal after Juvederm and Botox treatments? 6 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community